Skip to main content
Log in

On the Question of the Magnetic Susceptibility of Fractal Ferromagnetic Wires

  • PHYSICS OF MAGNETIC PHENOMENA
  • Published:
Russian Physics Journal Aims and scope

With the help of a well-grounded measure, we have constructed an algorithm for calculating the longitudinal component of the magnetic susceptibility tensor of a fractal ferromagnetic wire. The calculations are based on the semiclassical kinetic equation for the magnon distribution function. The temperature and frequency dependences of the longitudinal magnetic susceptibility of a fractal wire is found.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. M. I. Kaganov and V. M. Tsukernik, Zh. Eksp. Teor. Fiz., 37, No. 4, 823–830 (1959).

    Google Scholar 

  2. S. O. Gladkov, Phys. Rep., 182, Nоs. 4–5, 211–365 (1989).

    Article  ADS  Google Scholar 

  3. S. O. Gladkov, Physics of Composites: Thermodynamic and Dissipative Properties [in Russian], Nauka, Moscow (1999).

    Google Scholar 

  4. M. Schroeder, Fractals, Chaos, Power Laws: Minutes from an Infinite Paradise, W. H. Freeman, New York (1991).

    MATH  Google Scholar 

  5. S. O. Gladkov, Kondens. Sredy Mezhfazn. Granitsy, 13, No. 4, 423–426 (2011).

    Google Scholar 

  6. A. I. Akhiezer, V. G. Bar’yakhtar, and S. V. Peletminskii, Spin Waves [in Russian], Nauka, Moscow (1967).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to S. O. Gladkov.

Additional information

Translated from Izvestiya Vysshikh Uchebnykh Zavedenii, Fizika, No. 4, pp. 44–47, April, 2014.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Gladkov, S.O., Bogdanova, S.B. On the Question of the Magnetic Susceptibility of Fractal Ferromagnetic Wires. Russ Phys J 57, 469–473 (2014). https://doi.org/10.1007/s11182-014-0263-1

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s11182-014-0263-1

Keywords

Navigation